Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I’ve been taking this pill for over two years now and when ever I’ve had a period it’s only been for like 1 1/2 - 2 weeks then I don’t have one for like 4-6 months but this time I’ve been on for like 39 days and I’m trying to get in contact with my dr but I was wondering if this has happened to anyone else and if I should be worried
    Posted on the TSR App. Download from Apple or Google Play
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by Anonymous)
    I’ve been taking this pill for over two years now and when ever I’ve had a period it’s only been for like 1 1/2 - 2 weeks then I don’t have one for like 4-6 months but this time I’ve been on for like 39 days and I’m trying to get in contact with my dr but I was wondering if this has happened to anyone else and if I should be worried
    Speak to a doctor if you're concerned but that is a potential side effect of that pill, in fact a similar experience including other symptoms is why i stopped taking it.
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Like any other progesterone-only pill that you take every day, it basically works by preventing ovulation.

    Normally, if you ovulate and don't become pregnant within a few days, you will have a period about 14 days after ovulation as your body gets rid of the uterus lining it had built up just in case = you have a period.

    Without any ovulation, all that is disrupted and bleeding can happen semi-randomly. Some women get long bleeds and some don't get any, and this can change over time..

    .. in other words, this is normal.

    If you're worried or don't like this, see your GP. Switching to another progesterone-only method like the implant or another pill will probably have an effect, but it's not possible to know in advance whether it will be better or worse. Switching to a combination pill should mean you get regular light bleeds.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 8, 2018
Poll
Which accompaniment is best?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.